# SDR CALA2017111204041

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 58,175 hours, 20,551 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 849589
- Part serial: 1898
- Condition: Faulty
- Location: Te Flap
- Part time: 63,548 hours, 21,633 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS TRAILING EDGE FLAP LOCKOUT ON APPROACH. EMERGENCY DECLARED. PERF BITE TEST ON FSEU IAW FIM 27-51-00-810-801 FOUND TE FLAP SENSOR LEFT. R&R LT TE FLAP POSITION TRANSMITTER IAW AMM 27-58-01, OPS TEST GOOD. PERF LAND VERIFY TEST IAW AMM 22-11-00-201. TEST PASSED. CYCLED FLAPS FROM 0-40 DEGREES SEVERAL TIMES NO FAULT NOTED. A/C OK FOR SERVICE.
